# SDR DALA2024062506497

- Difficulty date: June 25, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N112DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50031
- Aircraft time: 13,348 hours, 6,090 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE SEAT TRACK CORROSION FWD OF STA 22 RBL 43.5. -M- PIC-SSI: 53-21-43-01.   REMOVED AND REPLACED SEAT TRACK REF ASRP 51-77-00 AND  DWG C02312600 APPLIED CIC.
